# SDR 97ZZZX3316

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382AE
- Make and model: Saab 340B
- Aircraft serial: 340B382
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Aft Cargo Compt
- Component: Kidde
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DFW - FLT 3512 - CARGO SMOKE WARNING ILLUMIANTED IN-FLIGHT.  CREW BLEW BOTH BOTTLES AND FLIGHT LANDED AT DFW WITHOUT INCIDENT.  INSPECTED SYSTEM AND FOUND NO DEFECTS.  SUSPECT MOISTURE IN CARGO BAY DUE TO HEAVY RAINS.  REPLACED BOTH BOTTLES AND SQUIBS.  ALSO, FORWARD AND AFT SMOKE DETECTORS AS PRECAUTIONARY.  AIRCRAFT RETURNED TO SERVICE.  REF:  OPERATOR CONTROL NR SIMA9701872.
